MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; WC,RECL,16",RDLA,ELR, 300 LB

Medline Industries, LP MEDLINE; WC,RECL,16",RDLA,ELR, 300 LB
Catalog Number MDS808350
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "i now have six additional reclining wheelchairs experiencing the same frame issue we ve discussed previously.".
 
Additional Manufacturer Narrative
The customer stated that "i now have six additional reclining wheelchairs experiencing the same frame issue we¿ve discussed previously." medline received one wheelchair sample and functional/visual inspection was performed; the armrests, brakes and reclining mechanisms function as expected, the expansion was not smooth and the right side leaned out when pushed, the seat tubes on both sides are bent in, and the left side armrest is bent out slightly.The customer complaint has been confirmed, and the cause was "cannot determine cause w/received sample." no trends were identified for the specified material number and its corresponding defect type, and the division will monitor through trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
WC,RECL,16",RDLA,ELR, 300 LB
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kehkashan khan
three lakes drive
northfield, IL 60093--275
MDR Report Key50886656
Report Number1417592-2026-50356
Device Sequence Number9939415
Product Code IOR
UDI-Device Identifier00080196752457
UDI-Public00080196752457
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS808350
Device Lot Number73624050001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/19/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown